# SDR CA190605015

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: SH67036552
- Condition: Corroded
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVERWING EXIT SILL STEP PLATES BLENDED FOR CORROSION. (TC# 20190605015)
